# SDR AU981231

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Duct
- Part number: 130936P4MC2050
- Condition: Failed
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR DUCT LOCATED IN LEFT WING LEADING EDGE FAILED AT JOIN.
